# SDR DU4R20111019017

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cut
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND LEFT BS 312, LBL 65 SHEAR WEB CUT.
